# SDR UPS03841494

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SE085500093
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TEE FITTING CRACKED AT LT HORIZONTAL STAB FRONT SPAR INBOARD LOWER CORNER NEAR XFS 60.  REMOVED AND REPLACED FITTING IAW DWG SE08550009 AND SRM 51-1-20D, 51-3-0.
